# SDR AALA20141016009

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 12,650 hours, 4,997 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY INDICATION ON DESCENT.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 3 SLAT SENSOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
